Scalar-type spectral operators and holomorphie semigroups.
Semigroup forum, Tome 33 (1986), pp. 257-264
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
scalar-type spectral operator, vector-valued function of bounded variation, projection-valued measure
@article{SF_1986__33_134809,
author = {R. de Laubenfels},
title = {Scalar-type spectral operators and holomorphie semigroups.},
journal = {Semigroup forum},
pages = {257--264},
year = {1986},
volume = {33},
zbl = {0583.47040},
url = {http://geodesic.mathdoc.fr/item/SF_1986__33_134809/}
}
R. de Laubenfels. Scalar-type spectral operators and holomorphie semigroups.. Semigroup forum, Tome 33 (1986), pp. 257-264. http://geodesic.mathdoc.fr/item/SF_1986__33_134809/